ε-subdifferentials in terms of subdifferentials

Research output: Contribution to journalArticleResearchpeer-review

26 Citations (Scopus)

Abstract

In this note, we give a formula which expresses the ε-subdifferential operator of a lower semicontinuous convex proper function on a given Banach space in terms of its subdifferential. © 1996 Kluwer Academic Publishers.
Original languageEnglish
Pages (from-to)327-332
JournalSet-Valued Analysis
Volume4
DOIs
Publication statusPublished - 1 Jan 1996

Keywords

  • Cyclically monotone operator
  • Maximal monotone operator
  • Subdifferential operator
  • ε-subdifferential operator

Fingerprint Dive into the research topics of 'ε-subdifferentials in terms of subdifferentials'. Together they form a unique fingerprint.

Cite this